# SDR UALA2011020800671

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 54,887 hours, 20,467 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Solenoid
- Condition: Faulted
- Location: Oxygen Regulator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REGULATOR LOW PRESSURE MESSAGE DISPLAYED ON LOWER ECAM WHEN MASKS ARE TESTED.  REPLACED PRESSURE SWITCH 4WV IAW MM, NO HELP.  REPLACED OXYGEN PRESSURE REGULATOR 4HT IAW MM (TWICE).  NO HELP.  PILOT REPORTED "ALONG WITH MESSAGE, WE DO NOT GET ENOUGH OXYGEN FROM OUR MASKS."  REPLACED LP OXYGEN SHUTOFF SOLENOID.
